Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help/meds for Depersonalisation and derealizat

Posted by cynthia3479 on March 28, 2005, at 10:54:46

In reply to Re: Help/meds for Depersonalisation and derealizat banga, posted by ed_uk on March 28, 2005, at 7:31:47

Hi,

I just began Anafranil for dp/dr since it seems to help, according to the dp units.

Since 4 days, I feel more and more tired, in the day, but I wake up very early. It touch a bit of obsessions and depression, but I feel so tired I can't think, that is why it help obsessions!!!

I will do an ECG to make sure my heart is OK.

Maybe I'll retry Lamictal.

Cynthia


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[476716]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cynthia3479 thread:473915
URL: http://www.dr-bob.org/babble/20050326/msgs/476716.html